Estimate for a Rearrangement of a Function Satisfying the “Reverse Jensen Inequality”
Abstract
We show that an equimeasurable rearrangement of any function satisfying the “reverse Jensen inequality” with respect to various multidimensional segments also satisfies the “reverse Jensen inequality” with the same constant.Downloads
Published
25.02.2005
Issue
Section
Research articles
How to Cite
Korenovskii, A. A. “Estimate for a Rearrangement of a Function Satisfying the ‘Reverse Jensen Inequality’”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 2, Feb. 2005, pp. 158–169, https://umj.imath.kiev.ua/index.php/umj/article/view/3584.